Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 268083, 10 pages
http://dx.doi.org/10.1155/2015/268083
Research Article

Distributed Node-to-Node Consensus of Multiagent Systems with Delayed Nonlinear Dynamics and Intermittent Communications

College of Mathematics and Information and Engineering, Jiaxing University, Zhejiang 314001, China

Received 13 April 2015; Accepted 2 August 2015

Academic Editor: Yang Tang

Copyright © 2015 Kexin Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kexin Jia, Hongjie Li, Wenqiang Zheng, Qinyou Mou, and Jiajun Shao, “Distributed Node-to-Node Consensus of Multiagent Systems with Delayed Nonlinear Dynamics and Intermittent Communications,” Mathematical Problems in Engineering, vol. 2015, Article ID 268083, 10 pages, 2015. https://doi.org/10.1155/2015/268083.